International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part A

Bayesian approximation of the reliability function of the three parameter generalized compound Rayleigh distribution under the squared error loss function


Author(s): Uma Srivastava and Parul Yadav

Abstract: Life testing and reliability theory is a very important branch of Engineering Statistics. Over the years reliability estimation methods based on sampling theory have been found to be extremely useful for a wide variety of problems. There are, however, many instances in which the classical methods have been found to be less than satisfactory. The main objective of the paper is to obtain the Bayes estimate of reliability function of Generalized Compound Rayleigh distribution (re-parameterized) assuming all the parameters unknown under the squared error loss function. Then by using Lindley approximation procedure we have obtain the Approximate Bayes estimate of reliability function of the Generalized Compound Rayleigh distribution under SELF. We also analyze the sensitivity of Approximate Bayes Estimate of model and presented a numerical study to illustrate the above technique on generated observations. The comparison is done by using R-programming.

Pages: 19-28 | Views: 467 | Downloads: 39

Download Full Article: Click Here
How to cite this article:
Uma Srivastava and Parul Yadav. Bayesian approximation of the reliability function of the three parameter generalized compound Rayleigh distribution under the squared error loss function. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 19-28.
Call for book chapter
International Journal of Statistics and Applied Mathematics